# SDR AALA20170113017

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 47,510 hours, 19,833 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0019490
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 13,711 hours, 5,485 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 50 KNOTS DUE TO A MASTER CAUTION, AIR CONDITIONING AUTO FAIL, AND ALTN LIGHTS ILLUMINATED. REMOVED AND REPLACED THE NR 2 CABIN PRESSURE CONTROLLER IAW AMM 21-31-01. OPERATIONAL CHECKED GOOD.
